Tohoku Mathematical Journal

On the non-existence of flat contact metric structures

David E. Blair

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 28, Number 3 (1976), 373-379.

Dates
First available in Project Euclid: 4 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178240777

Digital Object Identifier
doi:10.2748/tmj/1178240777

Mathematical Reviews number (MathSciNet)
MR0431027

Zentralblatt MATH identifier
0364.53013

Subjects
Primary: 53C15: General geometric structures on manifolds (almost complex, almost product structures, etc.)

Citation

Blair, David E. On the non-existence of flat contact metric structures. Tohoku Math. J. (2) 28 (1976), no. 3, 373--379. doi:10.2748/tmj/1178240777. https://projecteuclid.org/euclid.tmj/1178240777


Export citation

References